Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 112, NWS Pueblo, CO

August 26, 2006Conejos County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 26, 2006, 2:04 PM MDT for Conejos County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2006, 2:04 PM MDT (20:04 UTC)
Expired
Aug 26, 2006, 2:42 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Conejos County, CO

The radar

The Pueblo radar (KPUX), 204 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2006-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2006-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 262004
SVRPUB
COC021-262100-
/O.NEW.KPUB.SV.W.0112.060826T2004Z-060826T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT SAT AUG 26 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...

* UNTIL 300 PM MDT...

* AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 5 MILES EAST OF MANASSA...OR 19 MILES SOUTH OF
  ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
  CENTRAL CONEJOS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3728 10595 3710 10595 3706 10577 3731 10579

$$
3 follow-up statements
000 
WWUS55 KPUB 262012
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
211 PM MDT SAT AUG 26 2006

COC021-262100-
/O.CON.KPUB.SV.W.0112.000000T0000Z-060826T2100Z/
CONEJOS CO-
211 PM MDT SAT AUG 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL CONEJOS COUNTY...

AT 209 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED OVER EAST CENTRAL CONEJOS COUNTY...7 MILE 
EAST-NORTHEAST OF MANASSA...AND WAS MOVING TOWARD THE EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME 
EAST CENTRAL CONEJOS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
SATURDAY EVENING FOR SOUTH CENTRAL COLORADO.

LAT...LON 3728 10588 3710 10586 3712 10575 3729 10575

$$
000 
WWUS55 KPUB 262031
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
231 PM MDT SAT AUG 26 2006

COC021-262100-
/O.CON.KPUB.SV.W.0112.000000T0000Z-060826T2100Z/
CONEJOS CO-
231 PM MDT SAT AUG 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR EAST CENTRAL CONEJOS COUNTY...

AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL CONEJOS COUNTY...OR 
20 MILES SOUTH OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 15 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3728 10588 3710 10586 3712 10575 3729 10575

$$
000 
WWUS55 KPUB 262042
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT SAT AUG 26 2006

COC021-262052-
/O.CAN.KPUB.SV.W.0112.000000T0000Z-060826T2100Z/
CONEJOS CO-
242 PM MDT SAT AUG 26 2006

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL CONEJOS COUNTY...

THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
SATURDAY EVENING FOR SOUTH CENTRAL COLORADO.

LAT...LON 3728 10588 3710 10586 3712 10575 3729 10575

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 4:26 AM MDT, 9 hours 38 minutes earlier.

Area forecast discussion, Aug 26, 4:26 AM MDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
426 AM MDT SAT AUG 26 2006

.SHORT TERM...
(TDA AND TNGT)

...ACTIVE WEATHER PATTERN OVER THE NEXT 24 HOURS...

CURRENTLY...REGIONAL NWS RADAR DATA SHOWING TWO AREAS OF
PRECIPITATION EARLY THIS AM. THE FIRST WAS A MINI-MESOSCALE
CONVECTIVE SYSTEM(MCS) OVER NERN NM...SERN CO...AND OK PANHANDLE.
THE SECOND WAS ISOLD-SCT SHRA/TSTM OVER WRN CO IN RESPONSE TO A
CYCLONIC SHEAR AXIS FROM THE PARENT LOW PRESSURE SYSTEM SPINNING
OVER ID AND GREAT BASIN. PATCHY-AREAS OF POST-PRECIPITATION
RADIATIONAL FOG HAS DEVELOPED ALONG THE SRN PALMER DVD AND LOWER AR
RIVER VALLEY FROM KPUB TO KLAA. SO FAR...VISIBILITIES HAVE REMAIN
MVFR...BUT THE SFC-PBL IS RELATIVELY MOIST AND COOL. STREET LIGHTS
ARE VERY FUZZY OUTSIDE OF THE OFFICE.

TDA...ANOTHER CHALLENGING FORECAST AT HAND. WILL NEED TO MENTION
SOME FOG GENERALLY ALONG THE FRONT RANGE INTO THE SERN CO PLAINS
THIS MORNING...AS THE SFC-PBL IS SATURATED OR WILL BE SATURATED BY
SUNRISE. THE ATYPICAL LATE SUMMER LOW PRESSURE SYSTEM OVER ID AND
GREAT BASIN WILL CONTINUE TO SPIN OVER THAT AREA TDA. A SERIES OF
WEAK SHORTWAVE TROUGHS IS PROGGED TO EJECT FROM THIS SYSTEM. SHORT
RANGE MODELS ARE SUGGESTING THE MCS OVER EXTREME SERN CO WILL
CONTINUE TO MIGRATE E-NEWD THIS MORNING...LEAVING A RELATIVELY COOL
AND STABLE AIR MASS ACROSS MUCH OF EXTREME SERN CO TDA. THIS AREA
MAY BE TOO COOL AND STABLE TO GENERATE ANY SFC BASE CONVECTION THIS
AFTN. THE ATTENTION TURNS TO THE W AS ISOLD-SCT SHRA/TSTMS WILL
LIKELY DEVELOP OVER THE MTS AND MOVE EWD THROUGH TIME LATE THIS AM
AND AFTN. NAM-WRF HAS THIS DEPICTED AND SEEMS REASONABLE. THE MOST
UNSTABLE CAPE VALUES...800-1500 J/KG...ARE PROJECTED FROM TELLER
COUNTY THROUGH THE SERN CO MTS AND ADJACENT I-25 CORRIDOR THIS AFTN
AND EARLY EVE. MIGHT ACTUALLY SEE THE SAME THING AS YDA. 0-6KM BULK
SHEAR IS FORECAST TO BE 30-55KTS OVER MUCH OF CNTRL...S CNTRL...AND
SERN CO. WET BULB ZERO/FREEZING LEVEL HEIGHT IS A LITTLE
LOWER...10K-13K FT MSL...SO THE POTENTIAL FOR LARGE HAIL WOULD
EXIST....OR A TREMENDOUS AMOUNT OF SMALL HAIL...IN STRONG UPDRAFT
PRECIPITATION CORES. HEAVY RAINFALL BE A THREAT AGAIN GIVEN H7-H5
SPECIFIC HUMIDITIES OF 5-6 G/KG...BUT STORMS MAY BE MOVING A LITTLE
FASTER THAN IN PAST DAYS. PLAN TO MAINTAIN THE SVR TSTM WEATHER
WORDING FOR OUR SERN CO MTS AND I-25 CORRIDOR FOR LATE THIS AFTN.
MAXIMUM TEMPERATURES WILL BE ON THE COOL SIDE AND BELOW SEASONAL
AVERAGES.

TNGT...UNSEASONABLY STRONG LOW PRESSURE SYSTEM OVER THE GREAT BASIN
IS FORECAST TO MOVE INTO WRN CO TOWARDS EARLY SUN AM. WILL LIKELY
SEE TWO AREAS OF PRECIPITATION. THE SCT-NUM SHRA/TSRA OVER OUR SERN
CO MTS AND PLAINS WILL LIKELY EVOLVE INTO AN MCS ACROSS KS/OK AS LOW
LEVEL FORCING STRENGTHENS. THE SECOND AREA OF PRECIPITATION WILL BE
WITH THE SYNOPTIC SCALE LOW PRESSURE SYSTEM. WILL NEED TO MAINTAIN
POPS/WX OVERNIGHT WITH IMPLIED SYNOPTIC SCALE ASCENT BEING FORECAST
ALL NIGHT OVER CO. WILL CONTINUE THE MENTION OF SVR TSTMS OVER SERN
CO MTS AND I-25 CORRIDOR EARLY THIS EVE. ALSO...FOG MAY MAKE A
RETURN TO THE I-25 CORRIDOR AND SERN CO PLAINS OVERNIGHT AS THE
SFC-PBL BECOMES VERY MOIST AGAIN. METZE

.LONG TERM...
(SUNDAY THROUGH FRIDAY)

ANOTHER COOL UNSETTLED DAY EXPECTED ON SUNDAY BEFORE DRYING AND
WARMING TREND SETS IN FOR THE REMAINDER OF NEXT WEEK.

EACH SUCCESSIVE MODEL RUN OF THE GFS/NAM12 APPEAR A LITTLE
STRONGER...AND A TOUCH SLOWER THAN THE PREVIOUS RUNS WITH THE
UPPER LOW WHICH IS PROJECTED TO LIFT OUT ACROSS CO ON SUN. THE NAM
APPEARS TO BE THE OUTLIER FROM 00Z MON ON...AS IT IS NOW THE SLOWEST
TO MOVE THIS SYSTEM EASTWARD INTO THE CENTRAL PLAINS/UPPER MID
WEST SUN NIGHT/MON. THUS WILL LEAN FORECAST TOWARDS THE GFS FOR SUN
NIGHT PERIOD AND BEYOND.

WITH UPPER TROF MOVING ACROSS CO SUN...EASTERN CO IS UNDER FAIRLY
STRONG QG FORCING ALOFT FAIRLY EARLY IN THE DAY. EXPECT A WAVE OF
SHOWERS AND THUNDERSTORMS EARLY IN THE MORNING ASSOC WITH SYNOPTIC
FORCING...THEN A LULL BY LATE MORNING...WITH THUNDERSTORMS LIKELY
REDEVELOPING BY EARLY AFTN. NAM12 LIFTS THE SURFACE BOUNDARY BACK
TO THE NORTH EARLY SUN AFTN AS PRESSURES FALL ALONG THE SRN I-25
CORRIDOR IN RESPONSE TO INCOMING SYSTEM. THIS SETS UP A
CONVERGENCE AXIS ALONG THIS BOUNDARY JUST NORTH OF THE RATON RIDGE
ACROSS LAS ANIMAS AND BACA COUNTIES. DEW POINTS STAY IN THE
50S/LOWER 60S ACROSS EASTERN CO...WHICH RESULT IN CAPES OF 800-
1500 J/KG. 0-6KM SHEARS ARE AROUND 50-55 KTS. FAIRLY HEALTHY AMOUNTS OF
CAPE EXIST IN THE LOWER PORTIONS OF THE NAM12 MODEL SOUNDINGS
WHICH WOULD SUPPORT STRONG UPDRAFT DEVELOPMENT. ALL THESE
PARAMETERS...IF THEY COME TOGETHER SHOULD SUPPORT SUPERCELL
DEVELOPMENT. THINK MAIN THREAT WILL BE LARGE HAIL WHICH LOOKS
POSSIBLE JUST ABOUT ANYWHERE ACROSS SE CO GIVEN LOWER FREEZING
LVLS AND WET BULB ZEROS...BUT WITH HIGHEST PROBABILITIES ALONG THE
I-25 CORRIDOR TO JUST EAST OF LHX...AND ACROSS THE SOUTHERN BORDER
COUNTIES WHERE HIGHEST CAPE VALUES WILL BE SITUATED. COULDNT RULE OUT
POSSIBILITY OF A TORNADO ALONG THE BOUNDARY TO THE SOUTH GIVEN LOW
LCLS. TIMING OF THE UPPER LOW WOULD SUGGEST AN EARLY START TO
SEVERE THUNDERSTORM POTENTIAL.

THUNDERSTORMS SHOULD DECREASE FROM WEST TO EAST DURING THE EVENING
AS THE UPPER LOW PULLS AWAY. SHOULD BE A FAIRLY COOL NIGHT SUNDAY
NIGHT...ESPECIALLY ACROSS THE HIGH COUNTRY. APPEARS THERE MAY BE A
LITTLE TOO MUCH NORTHWEST DRAINAGE FLOW FOR FOG/LOW STRATUS TO
REDEVELOP ALONG THE I-25 CORRIDOR. COULD BE SOME MVFR STRATUS
FARTHER TO THE EAST HOWEVER.

UPPER RIDGE OUT WEST TRANSLATES BACK EASTWARD EARLY NEXT WEEK
WHICH SHOULD BRING A RETURN OF DRIER WEATHER...ALONG WITH SLOWLY
WARMING TEMPS. COOLED MONDAYS HIGHS DOWN A FEW MORE DEGREES...BUT
LEFT TUES UNCHANGED FOR NOW. LATER SHIFTS MAY NEED TO TWEAK TUES
TEMPS DOWN AS WELL...AS EACH MODEL RUN APPEARS TO SLOW THE WARMING
TREND AS THE SURFACE HIGH KEEPS RELATIVELY COOLER AIR LOCKED IN
ACROSS THE EASTERN PLAINS. ENOUGH MOISTURE REMAINS TO KEEP
ISOLATED POPS ACROSS THE MOUNTAINS EACH DAY.

LATEST GFS/ECMWF SUGGEST ANOTHER POTENT TROF WILL MOVE ACROSS THE
NRN US ROCKIES SOMETIME LATE IN THE WEEK SUGGESTING ANOTHER FRONTAL
PASSAGE EITHER FRI OR SAT DEPENDING ON THE TIMING. GIVEN UNCERTAINTIES...NO BIG
CHANGES MADE TO EXTENDED GRIDS BEYOND DAY 5. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/31
Hazardous weather outlook, Aug 26, 6:51 AM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
651 AM MDT SAT AUG 26 2006

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
651 AM MDT SAT AUG 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ACROSS MUCH OF
CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO LATE
THIS MORNING THROUGH TONIGHT. ONE OR TWO THUNDERSTORMS MAY BE SEVERE
ACROSS THE SOUTHEASTERN COLORADO PLAINS THIS AFTERNOON AND EVENING.
THE MAIN THREAT FOR THUNDERSTORMS WILL BE HAIL UP TO QUARTER
SIZE...WIND GUSTS AROUND 55 MPH...LOCALLY HEAVY RAIN...AND DANGEROUS
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN UNSEASONABLY STRONG WEATHER SYSTEM WILL MOVE ACROSS COLORADO ON
SUNDAY TRIGGERING SCATTERED THUNDERSTORMS ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO.  ONE OR TWO SEVERE THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE SOUTHEAST PLAINS ON SUNDAY...WITH THE AREA OF
GREATEST THREAT ACROSS ACROSS EL PASO...PUEBLO...FREMONT...HUERFANO...LAS
ANIMAS...CROWLEY...OTERO...AND BACA COUNTIES. LARGE HAIL AND
DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS.

ISOLATED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE EACH DAY NEXT
WEEK...WITH THUNDERSTORMS REMAINING MOST NUMEROUS ACROSS THE
MOUNTAINS. DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP
TO 40 MPH WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE FROM ACROSS TELLER COUNTY...FREMONT COUNTY...THE WET
MOUNTAINS...SANGRE DE CRISTO MOUNTAINS...AND THE INTERSTATE 25
CORRIDOR BETWEEN 11 AM THIS MORNING TO 9 PM THIS EVENING.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:31 PM MDTFlash Flood WarningPUBCuster, Pueblo119 min
Aug 26, 2:22 PM MDTSevere Thunderstorm WarningPUBFremont43 min
Aug 26, 4:24 PM MDTSevere Thunderstorm WarningPUBFremont42 min
Aug 26, 4:44 PM MDTSevere Thunderstorm WarningPUBCuster, Pueblo61 min
Aug 26, 4:51 PM MDTSevere Thunderstorm WarningPUBLas Animas54 min
Aug 26, 5:35 PM MDTSevere Thunderstorm WarningPUBPueblo55 min
Aug 26, 5:43 PM MDTTornado WarningPUBPueblo62 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.